# SDR DALA1236960918

- Difficulty date: May 3, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 218-408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND GOUGES AT RT SEAT TRACK BS 218-408 RBL 54.  FABRICATED AND INSTALLED SEAT TRACK, STRAP, SPLICE IAW SRM 51-30-01.
